# SDR DALA2019042002581

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 45,443 hours, 27,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACKS ON FUSELAGE SKIN STA Y 1494 BTWN LONG 3R-5R. SUMMARY OF NRC 00086: CRACKS ON FUSELAGE SKIN STA Y 1494 BTWN LONG 3R-5R WERE REPAIRED PER ETI-90-19-017 REV. 2 AND ERA 577443 -14 REV. ORIG. SECTION I. ACCOMPLISH SECTION II REPETITIVE INSPECTIONS WITHIN EVERY C-CHECK OR 3,800 CYCLES, WHICHEVER COMES FIRST AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR. SEE LOG PAGE 1037301 ASSOCIATED ER/A 00-577443 ADDED FOR AC 9234. (LP# 1037725)
